Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ms pimple

Third Day Face start to swollen

Recommended Posts

The forum and everything within this website seems so true. I tried the Regimen using

Neutrogena on-the-spot acne treatment &

Oil-free Moisture for combination skin

Following exactly every steps from the video but result is not what i have expected. On the third day, my face turned red, swollen and itchy.

Currently dare not put anything more to irritate the skin further. Feeling of the face is oily but looking closer, can see dry skin forming.

Any advise? :(

Share this post


Link to post
Share on other sites

BP will irritate your skin when you first start out, to what extent is different for each person. If it's turning your skin into a raging inferno then I would suggest either using less BP for now (if the burning is really horrendous, using more will just make it worse), or if you are using it twice a day to reduce your application to just once. Start out slow... if you get over-eager with it, use too much, or you're too rough with your application it can really backfire on you. I might get yelled at for this, but I personally think the videos are a good point of reference, and then you can figure out what's best for your skin from there.

I found also that some moisturizers in combination with BP make my skin feel like it's going to burst into flames. For example, I can't use Dan's moisturizer, but I can use Neutrogena's Oil-Free moisturizer.

If it's still not going well for you, regardless of what you try, then there might be the possibility that you are allergic to benzoyl peroxide, which sucks, but there are other products out there that you can try, you just have to be persistent and have faith!

Share this post


Link to post
Share on other sites

You may be having an allergic reaction. Is the skin hot to the touch as well? I had that problem and had to stop using BP. For now I'd stop using the BP until your skin calms down and then try it in a smaller area to see if you get the swelling/itchiness again. If that's the case, you probably need to try some other sort of topical.

Share this post


Link to post
Share on other sites

Nell, pinkshoeaddict & Brandy. Thank you very much for your advice. I'll monitor my face progress. Hopefully within this week, the condition improves.

48 hrs after i stopped using BP & moisturizer. Face starts to feel rough & stiff. Most likely is the dry skin that is forming. Now starting to put on the Neutrogena Oil-free Moisture again. Hope the peeling is not too much.

Share this post


Link to post
Share on other sites
Nell, pinkshoeaddict & Brandy. Thank you very much for your advice. I'll monitor my face progress. Hopefully within this week, the condition improves.

48 hrs after i stopped using BP & moisturizer. Face starts to feel rough & stiff. Most likely is the dry skin that is forming. Now starting to put on the Neutrogena Oil-free Moisture again. Hope the peeling is not too much.

My 15 y.o. daughter also experienced this 'rash' 3 days in of BP regimen application. So we stopped the regimen and putting any kinds of chemical/non-natural stuff (including moisturizer and soap/cleanser) on her skin and started putting natural aloe vera gel (straight from the plant leave inside) to 'correct' her skin. So far, after 5 days of aloe vera treatment, redness is gone and swelling has lessened but the rash (the rough tiny raised bumps) are still there. How did you get rid of this rough skin?

Share this post


Link to post
Share on other sites
You may be having an allergic reaction. Is the skin hot to the touch as well? I had that problem and had to stop using BP. For now I'd stop using the BP until your skin calms down and then try it in a smaller area to see if you get the swelling/itchiness again. If that's the case, you probably need to try some other sort of topical.

Hi,

I'm having the same problem. My skin is burning, itching, and very red/patchy. It is hot when I touch it as well. Does that mean I'm allergic to BP??

Share this post


Link to post
Share on other sites

I think it really depends on how you use BP. I'm managed to give myself a pretty bad burn in the past by overusing/abusing the stuff. By that I mean I applied loads of it without moisturizing. If you applied it and your skin instantly reacted, then there's a very good chance that you're having an atypical adverse reaction, and you should probably stop using it.

If this is not your first time using BP but your first time experiencing this reaction, odds you'll be okay and should simply tone down the amount of applications and/or amount of BP, and make sure you use a good moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×